# SDR FDEA2019082322002

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,269 hours, 27,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ABOVE R1 DOOR DOES NOT ILLUMINATE WITH  SLIDE ARMED.   R1 DOOR ESCAPE SLIDE FLOOR RETAINER CLEANED AND  TESTED IAW AMM 25-66-01 .OK.
